Advanced

Circle maps and reciprocal winding numbers

Söderberg, B. LU (1988) In Journal of Mathematical Physics 29(4). p.837-842
Abstract

A construction that relates circle maps of mutually reciprocal winding number, belonging to the same criticality class, is presented. It is explicitly invariant under smooth conjugations of either map, and displays a series of remarkable properties, in spite of its simplicity. © 1988 American Institute of Physics.

Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Physics
volume
29
issue
4
pages
6 pages
publisher
American Institute of Physics
external identifiers
  • scopus:36549093327
ISSN
0022-2488
DOI
10.1063/1.527980
language
English
LU publication?
yes
id
799a1310-1ab6-428d-a44a-be5e1a39233e
date added to LUP
2016-10-03 19:28:18
date last changed
2017-01-03 09:58:08
@article{799a1310-1ab6-428d-a44a-be5e1a39233e,
  abstract     = {<p>A construction that relates circle maps of mutually reciprocal winding number, belonging to the same criticality class, is presented. It is explicitly invariant under smooth conjugations of either map, and displays a series of remarkable properties, in spite of its simplicity. © 1988 American Institute of Physics.</p>},
  author       = {Söderberg, B.},
  issn         = {0022-2488},
  language     = {eng},
  number       = {4},
  pages        = {837--842},
  publisher    = {American Institute of Physics},
  series       = {Journal of Mathematical Physics},
  title        = {Circle maps and reciprocal winding numbers},
  url          = {http://dx.doi.org/10.1063/1.527980},
  volume       = {29},
  year         = {1988},
}